Saturday, April 30, 2022

Worse before better (Day 120, Year 2)


Well, friends, last night and this morning were marked with several layers of chaos involving the cold, camping, circuit breakers, flat tires and other episodes. But, then, as things tend to, the day got so much better at camp. 

The girls had a marvelous time enjoying the Harry Potter theme. I laughed so much, until I vomited.

In fact, I just finished dry heaving outside the back of tent. And no, I don’t have a virus. Instead, I am a newly diagnosed Type 2 diabetic who started intense medications that make you nauseous and projectile vomit.

I know, I know this seems like things got better and then worse, but really, I am hopeful everything is worse and then will be better, there is no other option, right? 

One of the medications I started is called Ozempic. It is a weekly injection. It slows digestion; which in turn fills you up and then as it seems in my case, makes you vomit. It’s awful. I cannot even pretend otherwise. 

But, I know that things are something worse and then they get better. I cannot afford to allow diabetes to damage my heart or steal time away  from my life. This afternoon of vomiting was enough. 








1 comment:

  1. πŸ™πŸΌπŸ’•πŸ™πŸΌ

    ReplyDelete